# SDR ASAA0946530

- Difficulty date: September 4, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT NR 1 PYLON LWR DRAIN INNER SUPPORT FOR DRAIN HAS FASTENERS CHAFED THROUGH INNER STRUCTURE.  REPAIRED PER EA.
